# SDR CALA2017121904542

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STGR AT LBL 16.10 HAS CORROSION ON UPPER AND LWR SURFACE AT STA 1470. ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO FLOOR STR AT LBL 16.10 STA 1470 IAW SRM 53-00-53 REPAIR 1 FIG 201. ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO FLOOR STR AT LBL 16.10 STA 1470 IAW SRM 53-00-53 REPAIR 1 FIG 201 CORROSION THAT WAS REMOVED (DIMENSIONS: L=1" X W=.9" X D=.011) FOUND TO EXCEED LIMITS IAW SRM 53-00-53 ALLOWABLE DAMAGE 1, FIG 101, DETAIL V.
